Works matching DE "ASYMPTOTIC theory in mathematical physics"
Results: 62
Conditions of Existense and Uniqueness of Solutions of Parabola-Hyperbolic Equation with Nonolocal Boundary Conditions.
- Published in:
- Naukovi visti NTUU - KPI, 2012, v. 84, n. 4, p. 72
- By:
- Publication type:
- Article
Spectral Asymptotics for Perturbed Spherical Schrödinger Operators and Applications to Quantum Scattering.
- Published in:
- Communications in Mathematical Physics, 2013, v. 322, n. 1, p. 255, doi. 10.1007/s00220-013-1698-x
- By:
- Publication type:
- Article
Fractional parts of the function x/n.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 731, doi. 10.1134/S0001434616110109
- By:
- Publication type:
- Article
Asymptotics of the spectrum of nonsmooth perturbations of differential operators of order 2 m.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 813, doi. 10.1134/S0001434611110216
- By:
- Publication type:
- Article
New estimates of the remainder in an asymptotic formula in the multidimensional Dirichlet divisor problem.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 504, doi. 10.1134/S0001434611030229
- By:
- Publication type:
- Article
On the asymptotic solution of a card-matching problem.
- Published in:
- Mathematics Magazine, 1996, v. 69, n. 3, p. 190, doi. 10.2307/2691467
- By:
- Publication type:
- Article
Finitely represented closed-orbit subdynamics for commuting automorphisms.
- Published in:
- Ergodic Theory & Dynamical Systems, 2010, v. 30, n. 6, p. 1787, doi. 10.1017/S0143385709000741
- Publication type:
- Article
On multiple portmanteau tests.
- Published in:
- Journal of Time Series Analysis, 2009, v. 30, n. 5, p. 487, doi. 10.1111/j.1467-9892.2009.00621.x
- By:
- Publication type:
- Article
On a random search tree: asymptotic enumeration of vertices by distance from leaves.
- Published in:
- Advances in Applied Probability, 2017, v. 49, n. 3, p. 850, doi. 10.1017/apr.2017.24
- By:
- Publication type:
- Article
Double-logarithmic asymptotics of scattering amplitudes in gravity and supergravity.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 175, n. 3, p. 788, doi. 10.1007/s11232-013-0065-6
- By:
- Publication type:
- Article
On limiting properties of lyapunov asymptotically stable and Zhukovsky asymptotically rigid trajectories of a dynamic system.
- Published in:
- Doklady Physics, 2006, v. 51, n. 7, p. 369, doi. 10.1134/S1028335806070081
- By:
- Publication type:
- Article
Asymptotic analysis of a new type of multi-bump, self-similar, blowup solutions of the Ginzburg–Landau equation.
- Published in:
- European Journal of Applied Mathematics, 2013, v. 24, n. 1, p. 103, doi. 10.1017/S0956792512000320
- By:
- Publication type:
- Article
Steady and quasi-steady thin viscous flows near the edge of a solid surface.
- Published in:
- European Journal of Applied Mathematics, 2010, v. 21, n. 3, p. 253, doi. 10.1017/S0956792510000124
- By:
- Publication type:
- Article
Drift of Phase Fluctuations in the ABC Model.
- Published in:
- Journal of Statistical Physics, 2013, v. 152, n. 1, p. 15, doi. 10.1007/s10955-013-0757-1
- By:
- Publication type:
- Article
On the Relativistic BGK-Boltzmann Model: Asymptotics and Hydrodynamics.
- Published in:
- Journal of Statistical Physics, 2012, v. 149, n. 2, p. 284, doi. 10.1007/s10955-012-0600-0
- By:
- Publication type:
- Article
Ornstein-Zernike Asymptotics for a General 'Two-Particle' Lattice Operator.
- Published in:
- Communications in Mathematical Physics, 2011, v. 305, n. 3, p. 605, doi. 10.1007/s00220-011-1270-5
- By:
- Publication type:
- Article
Asymptotic Completeness in a Class of Massless Relativistic Quantum Field Theories.
- Published in:
- Communications in Mathematical Physics, 2011, v. 305, n. 2, p. 427, doi. 10.1007/s00220-010-1173-x
- By:
- Publication type:
- Article
On Asymptotic Stability of Moving Kink for Relativistic Ginzburg-Landau Equation.
- Published in:
- Communications in Mathematical Physics, 2011, v. 302, n. 1, p. 225, doi. 10.1007/s00220-010-1184-7
- By:
- Publication type:
- Article
Strong Asymmetric Limit of the Quasi-Potential of the Boundary Driven Weakly Asymmetric Exclusion Process.
- Published in:
- Communications in Mathematical Physics, 2009, v. 289, n. 1, p. 311, doi. 10.1007/s00220-009-0751-2
- By:
- Publication type:
- Article
Moduli Spaces of Self-Dual Connections over Asymptotically Locally Flat Gravitational Instantons.
- Published in:
- 2009
- By:
- Publication type:
- Correction Notice
Monopoles and Clusters.
- Published in:
- Communications in Mathematical Physics, 2008, v. 284, n. 3, p. 675, doi. 10.1007/s00220-008-0601-7
- By:
- Publication type:
- Article
Quantum Out-States Holographically Induced by Asymptotic Flatness: Invariance under Spacetime Symmetries, Energy Positivity and Hadamard Property.
- Published in:
- Communications in Mathematical Physics, 2008, v. 279, n. 1, p. 31, doi. 10.1007/s00220-008-0415-7
- By:
- Publication type:
- Article
Uniform Decay of Local Energy and the Semi-Linear Wave Equation on Schwarzschild Space.
- Published in:
- Communications in Mathematical Physics, 2006, v. 268, n. 2, p. 481, doi. 10.1007/s00220-006-0101-6
- By:
- Publication type:
- Article
Long Range Scattering and Modified Wave Operators for the Maxwell-Schrödinger System I. The Case of Vanishing Asymptotic Magnetic Field.
- Published in:
- Communications in Mathematical Physics, 2003, v. 236, n. 3, p. 395, doi. 10.1007/s00220-003-0808-6
- By:
- Publication type:
- Article
On the Energy Release Rate in Finite-Strain Elasticity.
- Published in:
- Mechanics of Advanced Materials & Structures, 2008, v. 15, n. 6/7, p. 421, doi. 10.1080/15376490802138310
- By:
- Publication type:
- Article
Study of a variational inequality with a singular perturbation term.
- Published in:
- International Journal of Computer Mathematics, 2011, v. 88, n. 9, p. 1920, doi. 10.1080/00207160.2010.482663
- By:
- Publication type:
- Article
Perturbation analysis of the generalized Sylvester equation and the generalized Lyapunov equation.
- Published in:
- International Journal of Computer Mathematics, 2011, v. 88, n. 2, p. 408, doi. 10.1080/00207160903469685
- By:
- Publication type:
- Article
Asymptotic theory for a Leidenfrost drop on a liquid pool.
- Published in:
- Journal of Fluid Mechanics, 2019, v. 863, p. 1157, doi. 10.1017/jfm.2018.1025
- By:
- Publication type:
- Article
Asymptotical null structure of an electro-vacuum spacetime with a cosmological constant.
- Published in:
- International Journal of Modern Physics D: Gravitation, Astrophysics & Cosmology, 2016, v. 25, n. 7, p. -1, doi. 10.1142/S0218271816500863
- By:
- Publication type:
- Article
Control of multidimensional systems on complex network.
- Published in:
- PLoS ONE, 2017, v. 12, n. 9, p. 1, doi. 10.1371/journal.pone.0184431
- By:
- Publication type:
- Article
NIP FOR THE ASYMPTOTIC COUPLE OF THE FIELD OF LOGARITHMIC TRANSSERIES.
- Published in:
- Journal of Symbolic Logic, 2017, v. 82, n. 1, p. 35, doi. 10.1017/jsl.2016.59
- By:
- Publication type:
- Article
Autoresonant dynamics of weakly coupled oscillators.
- Published in:
- Nonlinear Dynamics, 2016, v. 84, n. 2, p. 683, doi. 10.1007/s11071-015-2517-z
- By:
- Publication type:
- Article
Intermediate Asymptotics Beyond Homogeneity and Self-Similarity: Long Time Behavior for u <sub> t </sub> = Δ ϕ( u).
- Published in:
- Archive for Rational Mechanics & Analysis, 2006, v. 180, n. 1, p. 127, doi. 10.1007/s00205-005-0403-4
- By:
- Publication type:
- Article
PID control of second-order systems with hysteresis.
- Published in:
- International Journal of Control, 2008, v. 81, n. 8, p. 1331, doi. 10.1080/00207170701772479
- By:
- Publication type:
- Article
Asymptotic behavior of the eigenvalues of the Steklov problem on a junction of domains of different limiting dimensions.
- Published in:
- Computational Mathematics & Mathematical Physics, 2012, v. 52, n. 11, p. 1574, doi. 10.1134/S0965542512110097
- By:
- Publication type:
- Article
ON THE ε COSMOLOGICAL PARAMETER.
- Published in:
- Serbian Astronomical Journal, 2015, n. 190, p. 25, doi. 10.2298/SAJ1590025M
- By:
- Publication type:
- Article
Random Walks with Intermediate Anomalous-Diffusion Asymptotics.
- Published in:
- Journal of Experimental & Theoretical Physics, 2004, v. 99, n. 2, p. 443, doi. 10.1134/1.1800201
- By:
- Publication type:
- Article
Generic singularities in solutions of the shallow water equations.
- Published in:
- Doklady Mathematics, 2012, v. 85, n. 1, p. 125, doi. 10.1134/S1064562412010061
- By:
- Publication type:
- Article
An asymptotic theory for dynamic response of laminated piezoelectric shells.
- Published in:
- Acta Mechanica, 2006, v. 183, n. 3-4, p. 177, doi. 10.1007/s00707-005-0306-3
- By:
- Publication type:
- Article
Pullback attractor of 2D non-autonomous g-Navier-Stokes equations on some bounded domains.
- Published in:
- Applied Mathematics & Mechanics, 2010, v. 31, n. 6, p. 697, doi. 10.1007/s10483-010-1304-x
- By:
- Publication type:
- Article
Asymptotic theory of initial value problems for nonlinear perturbed Klein-Gordon equations.
- Published in:
- Applied Mathematics & Mechanics, 2005, v. 26, n. 7, p. 907, doi. 10.1007/BF02464240
- By:
- Publication type:
- Article
Boundedness and persistence and global asymptotic stability for a class of delay difference equations with higher order.
- Published in:
- Applied Mathematics & Mechanics, 2002, v. 23, n. 11, p. 1331, doi. 10.1007/BF02439464
- By:
- Publication type:
- Article
Exponential stability of interval dynamical system with multidelay.
- Published in:
- Applied Mathematics & Mechanics, 2002, v. 23, n. 1, p. 95, doi. 10.1007/BF02437735
- By:
- Publication type:
- Article
Asymptotic Solutions of Boundary Value Problems for Third-Order Ordinary Differential Equations with Turning Points.
- Published in:
- Applied Mathematics & Mechanics, 2001, v. 22, n. 4, p. 394, doi. 10.1023/A:1016389315626
- By:
- Publication type:
- Article
Comparison of the Morse and Deng-Fan potentials for X-H bonds in small molecules.
- Published in:
- Molecular Physics, 2003, v. 101, n. 14, p. 2285, doi. 10.1080/0026897031000137706
- By:
- Publication type:
- Article
ON THE AMBIPOLAR DIFFUSION AND OTHER ASYMPTOTIC LIMITS OF WEAKLY IONIZED PLASMA FLOWS.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2006, v. 16, n. 10, p. 1653, doi. 10.1142/S0218202506001662
- By:
- Publication type:
- Article
The positive energy theorem for asymptotically anti-de Sitter spacetimes.
- Published in:
- Communications in Contemporary Mathematics, 2015, v. 17, n. 4, p. -1, doi. 10.1142/S0219199715500157
- By:
- Publication type:
- Article
Perturbation Analysis of a Problem of Carrier's.
- Published in:
- Studies in Applied Mathematics, 2000, v. 104, n. 4, doi. 10.1111/1467-9590.00136
- By:
- Publication type:
- Article
Adiabatic asymptotics of reflection coefficients of a quantum electron moving in a two-dimensional waveguide.
- Published in:
- Journal of Mathematical Sciences, 2009, v. 156, n. 4, p. 669, doi. 10.1007/s10958-009-9281-x
- By:
- Publication type:
- Article
XX0 Heisenberg chain and random walks.
- Published in:
- Journal of Mathematical Sciences, 2006, v. 138, n. 3, p. 5636, doi. 10.1007/s10958-006-0332-2
- By:
- Publication type:
- Article